# SDR UIEA2017021600188

- Difficulty date: February 15, 2017
- Submitted: February 16, 2017
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 71,950 hours, 12,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE UPPER CAP OF MAIN DECK FLOOR STRUCTURE AT STA 2300, LBL 54 - 65. ACCOMPLISH EI NR T2017A53M-309 REV1. JOB COMPLETED AND CONDITION CHECK NORMAL.
